Academic Journals Database
Disseminating quality controlled scientific knowledge

Numerical solution of fifth-order boundary-value problems in off step points

ADD TO MY LIST
 
Author(s): K. Farajeyan | R. Jalilian

Journal: Mathematical Sciences Quarterly Journal
ISSN 2008-1359

Volume: 4;
Issue: 4;
Start page: 413;
Date: 2010;
VIEW PDF   PDF DOWNLOAD PDF   Download PDF Original page

Keywords: Fifth-order boundary value problem | boundary formulae | non-polynomial spline.

ABSTRACT
Non-polynomial sextic spline in off step points is used to solve special fifth order linear boundary value problems. Associated boundary formulas are developed. We compare our results with the results produced by non-polynomial sextic spline method [10]. However, it is observed that our approach produce better numerical solutions in the sense that $hbox{max}|e_{i}|$ is a minimum.
RPA Switzerland

Robotic Process Automation Switzerland

    

Tango Rapperswil
Tango Rapperswil